On Browder tuples

Harte, Robin E. and Kitson, Derek (2009) On Browder tuples. Acta Scientiarum Mathematicarum, 75 (3-4). pp. 665-677.

Full text not available from this repository.

Abstract

In this article we extend the notions of a quasipolar, polar and Browder element in a normed algebra to a multivariable setting. A decomposition result is established for Browder tuples of bounded operators and characterisations in terms of ascent and descent are provided for some special cases. Finally we show that a multivariable spectral mapping theorem holds for a large class of Browder joint spectra.

Item Type:
Journal Article
Journal or Publication Title:
Acta Scientiarum Mathematicarum
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
58210
Deposited By:
Deposited On:
19 Sep 2012 09:16
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 08:07